Advertisement

Ukrainian Mathematical Journal

, Volume 55, Issue 7, pp 1110–1118 | Cite as

Best Linear Methods of Approximation of Functions of the Hardy Class Hp

  • V. V. Savchuk
Article

Abstract

We determine the exact value of the best linear polynomial approximation of a unit ball of the Hardy space Hp, 1 ≤ p ≤ ∞, on concentric circles \(\mathbb{T}\rho={z \in \mathbb{C}:|z|=\rho}\), 0 ≤ ρ < 1, in the uniform metric. We construct the best linear method of approximation and prove the uniqueness of this method.

Keywords

Unit Ball Hardy Space Good Linear Linear Method Polynomial Approximation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    L. V. Taikov, “On best linear methods of approximation of the classes B r and H r,” Usp. Mat. Nauk, 18, No. 4, 183–189(1963).Google Scholar
  2. 2.
    A. Pinkus, N-Widths in Approximation Theory, Springer, Berlin (1985).Google Scholar
  3. 3.
    K. I. Babenko, “Best approximations of classes of analytic functions,” Izv. Akad. Nauk SSSR, Ser. Mat., 22, No. 5, 631–640 (1958).Google Scholar
  4. 4.
    A. L. Levin and V. M. Tikhomirov, “On approximation of analytic functions by rational ones,” Dokl. Akad. Nauk SSSR, 147, No. 2, 279–282 (1967).Google Scholar
  5. 5.
    V. M. Tikhomirov, “Widths of sets in a functional space and the theory of best approximations,” Usp. Mat. Nauk, 15, No. 3, 81–120 (1960).Google Scholar
  6. 6.
    K. Yu. Osipenko and M. I. Stesin, “On widths of the Hardy class 2 in an n-dimensional ball,” Usp. Mat. Nauk, 45, No. 5, 193–194 (1990).Google Scholar
  7. 7.
    P. Duren, Theory of p Spaces, Academic Press, New York (1970).Google Scholar
  8. 8.
    J. B. Garnett, Bounded Analytic Functions, Academic Press, New York (1981).Google Scholar
  9. 9.
    A. I. Stepanets and V. V. Savchuk, “Approximation of Cauchy-type integrals,” Ukr. Mat. Zh., 54, No. 5, 706–740 (2002).Google Scholar

Copyright information

© Plenum Publishing Corporation 2003

Authors and Affiliations

  • V. V. Savchuk

There are no affiliations available

Personalised recommendations